I had gotten the para guard IUD put in and shortly after was diagnosed with BV,but I know I had the bv for about 3-4 months before the IUD was put in,just never was sure what it could be and never went to the DR for it,anyways the medicine they put me on for bv in october did not work and i havent been back since,today is dec 27th and the past few weeks ive been having cramps in my stomach pretty painful at times,i was wondering what the chances of me having PID are?Please help i am freaking out about this.
getting BV after having an iud inserted is actually very common. it is more likely you had a yeast infection before and then when the IUD was inserted it caused the BV. Since you know you had this and the meds did not work it's pretty silly to just not go back to the doctor. BV can turn into more serious infections. No one on here can really help you, unfortunately. Research PID and match up your symptoms and make a doctors appointment asap.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.